# SDR C2XA02TY138

- Difficulty date: September 7, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE SERVICE DOOR SILL WAS TO HAVE CORROSION ON THE FORWARD SECTION.  MAINTENANCE REMOVED AND REPLACED THE SILL SECTION IAW EMB145 SRM 53-21-10, 51-20-03 AND 51-40-02.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
